So, I've been on my BC (Yaz) for alittle over 5 months and it's always been great for me. Usually my period comes right after the last white placebo pill, but for this month my period is due today and it hasn't come yet. I've been noticing when I push some toilet paper up inside of me to check for the pass three days I have had some bleeding, but nothing that requires a pad or tampon use.
My last period for November started on the third placebo pill and I noticed my period when 4 extra days longer than normal and it required a pad and all it was, was the brownish blood. Could this have caused a problem with the pills I took this month?
Also, I have been fooling around with my boyfriend. We don't have sex we're both against it for the moment, but we do have our genitals up against each other. We've done this before and my period has always come, since i'm very reliable with taking my BC. I read the risk and being on BC, the risk of becoming pregnant seems slim to none, but maybe I'm just worrying too much...
A lot of women who take BC are under the impression that their monthly bleeds will always be exactly the same, but there can be some variation even while taking hormonal BC. Your November period has nothing to do with what you're experiencing this month; it sounds rather normal.
Some variation is pretty average. I don't think you should trouble yourself too much
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.